Whitney triangulations of semialgebraic sets

Volume 87 / 2005

Masahiro Shiota Annales Polonici Mathematici 87 (2005), 237-246 MSC: Primary 14P10. DOI: 10.4064/ap87-0-20

Abstract

A compact semialgebraic set admits a semialgebraic triangulation such that the family of open simplexes forms a Whitney stratification and is compatible with a finite number of given semialgebraic subsets.

Authors

  • Masahiro ShiotaGraduate School of Mathematics
    Nagoya University
    Chikusa, Nagoya, 464-8602
    Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image